Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 709
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 8  |  Issue : 1  |  Page : 33-34

Allergic reaction to intravenous atropine in a patient with organophosphate poisoning


1 Department of Clinical Toxicology, Isfahan Clinical Toxicology Research Center, Isfahan University of Medical Sciences, Isfahan, Iran
2 Clinical Toxicology Department, Isfahan University of Medical Sciences, Isfahan, Iran

Correspondence Address:
Dr. Navid Honarjoo
Clinical Toxicology Department, Isfahan University of Medical Sciences, Isfahan
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jrpp.JRPP_18_83

Rights and Permissions

Atropine is a drug of choice for muscarinic effects in organophosphate (OP) poisoning. Allergic reaction to atropine is rare. Here, we report a case of a 17-year-old male who was admitted with clinical manifestations of acute OP poisoning. After intravenous atropine injection, cutaneous signs of hypersensitivity including erythema and urticarial were observed on his body. Atropine injection was stopped, and antihistamines and hydrocortisone were administered. His condition was improved, and he discharged with a good condition after 2 days hospitalization. Adverse allergic reaction to atropine should be in mind when managing OP poisoning cases.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed267    
    Printed13    
    Emailed0    
    PDF Downloaded87    
    Comments [Add]    

Recommend this journal